Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Itchy rash on elbow, outer hip, lower abdomen, behind knees, putting hydrocortisone, gone, again coming up. What to do?

I have a very itchy rash that started on my elbow. I now have it on my outer hip, lower abdomen and behind one of my knees. It starts as little bumps almost like bug bites and after I scratch it turns into a blotchy red rash. I have been putting hydrocortisone cream on it which helps. The one on my arm started almost 2 months ago. It is almost gone, but now the other ones have shown up.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
it look like some allergic or infective condition '
it may be due to dry skin mainly
you need to apply good moisturizer 3-4 times a day
for itching you can take tab cetrizine at night
hydrocortisone will help you
do not scratch or pick the skin as it will increase chance of infection .
it may be due to heredity reason also .
better to consult dermatologist if not improved
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor